MathSciNet Relay Station
MathSciNet bibliographic data
MR2674996 60H15 (60G46)
Matoussi, Anis; Stoica, Lucretiu The obstacle problem for quasilinear stochastic PDE's. Ann. Probab. 38 (2010), no. 3, 1143–1179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement